# SDR IPXA2016031200651

- Difficulty date: February 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77911
- Condition: Cracked
- Location: Bs 1541-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 42L CRACKED JUST AFT OF BS 1531.  REPAIRED  L42L BETWEEN BS 1541-1561 IAW EA 011-5310-01-A6095, REV B AND EO MD11-5310-60174-C.
